Hi, my mom has very high BP which always fluctuates between 180/110-140/95. She has been on repace 25 and other ayurvedic medicines. However, since her situation did not improve doctor gave her atenolol 2.5 and amlodipine 25 tabs today but still her BP was high. I asked him if he could increase the dose but he refused saying increasing the dose of the medicines so abruptly might harm her. Her BP was very high through out the day so I took her to another physician/cardiologist who replaced all of her medicines( repace 25 and atenolol&amlodipine) tabs and prescribed her Telmisartan80. She immediately had that and after 3 hours her BP went down significantly to 130/95. I am relieved to a certain extent but worried as well. Isn't 80 mg a lot to start with or is it fine for the BP reading she has? Is it safe? I don't know what to do, one doc does not permit to start with such a dose and other one gave that and luckily it worked too. I am relieved at the moment but I am worried about using it for a long time. Doctor has also told to stop other medications. I am very worried about stopping the meds(repace and amlodipine&atenolol) so abruptly. What should I do? Please help me!!
The danger in stopping them would be if she wasn't taking something else and her bp would skyrocket. But that's not the case. One look at her bp and he probably said to himself, this has to come down now and ordered it. Keep a watch on her bp, write it down. Then you can see how its going.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Telmisartan - telmissartan with amlopedine is good for high blood pressure and what are side effect?
Posted 7 Aug 2009 • 1 answer
Posted 2 Jan 2011 • 1 answer
Posted 23 Oct 2011 • 1 answer
Posted 7 Mar 2013 • 3 answers
Posted 29 Sep 2013 • 2 answers